MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83786
Medical Device Problem Codes Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on the device analysis completed on 15nov2024.It was reported that the device was unable to be advanced.This 8mm x 40cm interlock-35 device was selected for use in a stenosed internal iliac artery.During the procedure, the coil could not be successfully delivered to the distal end of the non boston scientific catheter despite repeated attempts.The coil was removed from the body.It was noted that when releasing the coil, it could not be pushed out.Therefore, the procedure was completed with another of the same device.There were no patient complications.However, returned device analysis revealed the arm coil was detached.
 
Additional Manufacturer Narrative
Device eval by manufacturer: upon receipt at our post market quality assurance laboratory, only the main coil was returned.Visual inspection found the main coil was bent and stretched at the coil arm and primary coil section, and the arm coil was detached.Microscopic inspection found the main coil was detached, bent, and stretched.

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20844682
Report Number2124215-2024-75520
Device Sequence Number12800003
Product Code KRD
UDI-Device Identifier08714729793014
UDI-Public08714729793014
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number83786
Device Catalogue Number83786
Device Lot Number0033799152
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Initial Report FDA Received Date12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale